# SDR COMA0160279

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 5,863 hours, 6,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO YYZ RECEIVED A FLAP FAIL CAUTION WHEN FLAPS WERE SELECTED FROM 30-45 DEGREES.  COMPLIED WITH AD 98-20-01 PARAGRAPH (B) 1, 2, 3, (A, B, C, AND E) AND DEFERRED FLAP FAIL MESSAGE.
